Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Periodic points for expansive actions of Z^d on compact abelian groups.

Ward, T. (1992) 'Periodic points for expansive actions of Z^d on compact abelian groups.', Bulletin of the London Mathematical Society., 24 (4). pp. 317-324.

Abstract

In this note we show that the periodic points of an expansive Z^d action on a compact abelian group are uniformly distributed with respect to Haar measure if the action has completely positive entropy. In the general expansive case, we show that any measure obtained as the distribution of periodic points along some sequence of periods necessarily has maximal entropy but need not be Haar measure.

Item Type:Article
Full text:PDF - Accepted Version (350Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1112/blms/24.4.317
Publisher statement:This is a pre-copy-editing author-produced PDF of an article accepted for publication in Bulletin of the London Mathematical Society following peer review. The definitive publisher-authenticated version Ward, T. (1992) 'Periodic points for expansive actions of Z^d on compact abelian groups.', Bulletin of the London Mathematical Society., 24 (4). pp. 317-324 is available online at: http://dx.doi.org/10.1112/blms/24.4.317
Record Created:12 Oct 2012 13:20
Last Modified:16 Oct 2012 09:27

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library